# SDR 99ZZZX4633

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403ER
- Make and model: Cessna 172R
- Aircraft serial: 17280245
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100003
- Condition: Failed
- Location: Fuel System
- Part time: 344 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, HEARD ELECTRIC FUEL PUMP SURGING.  ABORTED TAKEOFF.  SUMPED STRAINER TWICE AND FOUND BRASS FLAKES BOTH TIMES.  LEFT THE BRASS FLAKES IN THE STRAINER FOR MAINTENANCE TO VERIFY.
